MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M12
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was intermittently unable to perform imaging.The device was in use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information acquired, the system was restarted, and after a short delay, the procedure was completed.A philips remote service engineer (rse) reviewed log files, which showed that only low-load fluoroscopy was possible, and cooling unit errors were visible.Upon further inspection, the philips field service engineer (fse) confirmed the reported issue and replaced the cooling unit.After that, the system was returned in good working condition and was ready for clinical use.The cooling unit was returned for further analysis.Functional testing was performed, and a defective flow switch was found.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such, the complaint was reported.Since that time, new information was received that identified that the issue was resolved by restarting the system.If a loss of function occurs during a procedure, a warm restart or a cold restart may be performed in an attempt to resolve the issue.By using these mitigations provided by the design of the device, the loss of function issue may resolve, allowing for continuation and completion of the procedure.Therefore, if the loss function is restored with one warm or cold restart and the procedure is completed, it is unlikely that the issue would result in a death or serious injury.Philips has therefore concluded this event to be not reportable.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key22190227
Report Number3003768277-2025-005347
Device Sequence Number8594258
Product Code OWB
UDI-Device Identifier00884838116764
UDI-Public(01)00884838116764
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 M12
Device Catalogue Number722233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown